# SDR SWIA200413869

- Difficulty date: September 26, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 3,692 hours, 3,132 cycles
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Trim Switch
- Condition: Inoperative
- Location: Fo'S Yoke
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

FO STAB TRIM INOPERATIVE IN NOSE UP DIRECTION.  REPLACED FO'S YOKE TRIM SWITCH WITH SERVICEABLE UNIT IAW CRJ MM 27-41-01, OPERATIONAL CHECK GOOD.
